Couldn't find what you looking for?

TRY OUR SEARCH!

Ive had bad discharge for over 6 months now, ive had sevral different creams, antiboiotics and nothing will get rid of it, i went to the hospital for a check up and they said theres nothing wrong with me, they is this aint normal. Its that bad i have to wear panty liners every day. I am on the pill could this cause it? How can i get rid of this once and for all?... Betty

Loading...

Hi there Betty? Did you know that we all experience vaginal discharge. The amounts always very throughout our cycle.

For example, we experience the biggest amounts of the discharge when ovulation occurs. I get so much discharge that it always leaves stains on my panties.

How would you describe your discharge? Is there any odor to it? What are your sexual habits like?

I am also interested in what kind of tests you had at the hospital? Who did the tests..a gynecologist or…?

What kind of birth control pills do you use? Are they estrogen, combination or Progestin bc pills? Birth control pills shouldn’t be bought on our own. My gynecologist told me that I need to be checked, as well as my liver and some other factor to see if I can use bc pills. Many women are not aware of that and just buy the pills on their own. It is quite possible that your bc pill is causing your discharge.
It would be good if you found a good gynecologist and talked to her/him about your problems.
Reply

Loading...